Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2012 | Journal Article | IST-REx-ID: 2912
H. Edelsbrunner and N. Strelkova, “Configuration space for shortest networks ,” Uspekhi Mat. Nauk, vol. 67, no. 6, pp. 203–204, 2012.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3129   OA
O. Busaryev, S. Cabello, C. Chen, T. Dey, and Y. Wang, “Annotating simplices with a homology basis and its applications,” presented at the SWAT: Symposium and Workshops on Algorithm Theory, Helsinki, Finland, 2012, vol. 7357, pp. 189–200.
View | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3256   OA
H. Edelsbrunner and M. Kerber, “Dual complexes of cubical subdivisions of ℝn,” Discrete & Computational Geometry, vol. 47, no. 2, pp. 393–414, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3120   OA
G. Brown, M. Kerber, and M. Reid, “Fano 3 folds in codimension 4 Tom and Jerry Part I,” Compositio Mathematica, vol. 148, no. 4, pp. 1171–1194, 2012.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3310   OA
P. Bendich, S. Cabello, and H. Edelsbrunner, “A point calculus for interlevel set homology,” Pattern Recognition Letters, vol. 33, no. 11, pp. 1436–1444, 2012.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed